# SDR 2008UALA01583

- Difficulty date: March 20, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 73,546 hours, 11,875 cycles
- Engine: Pwa PW4060
- System (JASC): 2613 · Overheat Detection
- Part: Switch
- Part number: P4100822
- Condition: Faulty
- Location: Cargo Overheat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FIRE HANDLE AND L ENGINE FUEL CONTROL FIRE LIGHTS CAME ON, ENG NOT RUNNING AND IN.  SUSPECT APU CARGO OVERHEAT SWITCH.  REPLACED ENGINE APU CARGO OVERHEAT TEST SWITCH. GROUND CHECK NORMAL.  AC OK FOR SERVICE.
